Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Irritated and sore vagina, applied estrogen cream. Tests for STD and BV negative

Hi my name is Karen, 4 months ago I was treated for baterial vaginalious, and ended up with serve yeast infections and was treated three times for BV with yeast infection medication as well, not I am irrated and sore they put me on estrogen cream 2mg daily which is helping but after resuming sex with my male partner it appears I have burned his skin with my vaginal secreations, which tell me I still have a major problem all tests for STI s and yeast and BV have came back negitive, any insight would be appericated, I ve tried just about everything to correct this
Asked On : Sun, 5 Aug 2012
Answers:  1 Views:  137
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi.irratable and sore vagina can be feature of vaginal candidiasis or herpes progenitalis.itching indicates vaginal candidiasis.burning pain indicates herpes .treatment should be taken by the both partners otherwise it recurs.use a antibiotic annd antihistamine and flucanozole weekly once can cure it
Answered: Wed, 28 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor